Linearised control systems and small-time reachable sets

C.Y. Kaya, Lyle Noakes

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)207-217
JournalIMA Journal of Mathematical Control and Information
Volume12
Publication statusPublished - 1995

Cite this

@article{9c62518edfed4562924244f8de5e7353,
title = "Linearised control systems and small-time reachable sets",
author = "C.Y. Kaya and Lyle Noakes",
year = "1995",
language = "English",
volume = "12",
pages = "207--217",
journal = "IMA Journal of Mathematical Control and Information",
issn = "0265-0754",
publisher = "Oxford University Press",

}

Linearised control systems and small-time reachable sets. / Kaya, C.Y.; Noakes, Lyle.

In: IMA Journal of Mathematical Control and Information, Vol. 12, 1995, p. 207-217.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Linearised control systems and small-time reachable sets

AU - Kaya, C.Y.

AU - Noakes, Lyle

PY - 1995

Y1 - 1995

M3 - Article

VL - 12

SP - 207

EP - 217

JO - IMA Journal of Mathematical Control and Information

JF - IMA Journal of Mathematical Control and Information

SN - 0265-0754

ER -